# SDR BJN2002F00003

- Difficulty date: June 3, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS MID-SECTION INOPERATIVE.  RECONNECTED LAMP TESTED.
